RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2002, Volume 132, Number 1, Pages 50–59 (Mi tmf345)  

This article is cited in 3 scientific papers (total in 3 papers)

Modular Class of Even Symplectic Manifolds

J. Monterde, J. Vallejo

Universitat de València

Abstract: We provide an intrinsic description of the notion of modular class for an even symplectic manifold and study its properties in this coordinate-free formalism.

Keywords: symplectic manifolds, volume element of a Berezinian, modular class, divergence operator

DOI: https://doi.org/10.4213/tmf345

Full text: PDF file (246 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2002, 132:1, 934–941

Bibliographic databases:

Received: 08.11.2001

Citation: J. Monterde, J. Vallejo, “Modular Class of Even Symplectic Manifolds”, TMF, 132:1 (2002), 50–59; Theoret. and Math. Phys., 132:1 (2002), 934–941

Citation in format AMSBIB
\Bibitem{MonVal02}
\by J.~Monterde, J.~Vallejo
\paper Modular Class of Even Symplectic Manifolds
\jour TMF
\yr 2002
\vol 132
\issue 1
\pages 50--59
\mathnet{http://mi.mathnet.ru/tmf345}
\crossref{https://doi.org/10.4213/tmf345}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1956676}
\zmath{https://zbmath.org/?q=an:02194684}
\elib{http://elibrary.ru/item.asp?id=14005147}
\transl
\jour Theoret. and Math. Phys.
\yr 2002
\vol 132
\issue 1
\pages 934--941
\crossref{https://doi.org/10.1023/A:1019607307817}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000177713500002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf345
  • https://doi.org/10.4213/tmf345
  • http://mi.mathnet.ru/eng/tmf/v132/i1/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yvette Kosmann-Schwarzbach, “Poisson Manifolds, Lie Algebroids, Modular Classes: a Survey”, SIGMA, 4 (2008), 005, 30 pp.  mathnet  crossref  mathscinet  zmath
    2. Grabowski J., “Modular Classes of Skew Algebroid Relations”, Transform. Groups, 17:4 (2012), 989–1010  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Grabowski J., “Modular Classes Revisited”, Int. J. Geom. Methods Mod. Phys., 11:9 (2014), 1460042  crossref  mathscinet  zmath  isi  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:161
    Full text:61
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019